Advances in Differential Equations
- Adv. Differential Equations
- Volume 14, Number 11/12 (2009), 1193-1211.
On reconstruction of boundary controls in a parabolic equation
A problem of dynamical reconstruction of boundary controls in a nonlinear parabolic equation is considered. In the case when a control is concentrated in the Neumann boundary conditions, a solving algorithm which is stable with respect to informational noises and computational errors is described. The algorithm is based on the ideas of the theory of feedback control.
Adv. Differential Equations Volume 14, Number 11/12 (2009), 1193-1211.
First available in Project Euclid: 18 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Maksimov, Vyacheslav. On reconstruction of boundary controls in a parabolic equation. Adv. Differential Equations 14 (2009), no. 11/12, 1193--1211. https://projecteuclid.org/euclid.ade/1355854789